# SDR DHL2003747500

- Difficulty date: May 11, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, CABIN FLOOR SUPPORT WEB AT BS 870 LT SIDE OUTBOARD BY THE EMERGENCY EXIT LBL 60 IS CRACK (MKD).  REMOVED FLOOR SUPPORT FOR REPAIR IAW B-727 SRM 51-30-2.  CUT-OUT AREA DIM 1.5 INCH X 1 INCH AND FABRICATED ONE FILLER 1.5 INCH X 1 INCH AND ONE ANGLE DOUBLER DIMENSIONS 6.5 INCH X 2 INCH USING 7075 T-6 .040 PO 9912249 IAW B-727 SRM 51-40-3.  ALODINED AND PRIMED REPAIR PARTS IAW B-727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B-727 SRM 51-40-3.
